Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

The Revenue Maximization Oligopoly Model: Comment

Milton Z. Kafoglis and Robert C. Bushnell
The American Economic Review
Vol. 60, No. 3 (Jun., 1970), pp. 427-428
Stable URL: http://www.jstor.org/stable/1817992
Page Count: 2
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Download ($10.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
427
    427
  • Thumbnail: Page 
428
    428